A Log-Barrier method with Benders decomposition for solving two-stage stochastic linear programs

Authors
Citation
Gy. Zhao, A Log-Barrier method with Benders decomposition for solving two-stage stochastic linear programs, MATH PROGR, 90(3), 2001, pp. 507-536
Citations number
42
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
90
Issue
3
Year of publication
2001
Pages
507 - 536
Database
ISI
SICI code
0025-5610(200105)90:3<507:ALMWBD>2.0.ZU;2-H
Abstract
An algorithm incorporating the Logarithmic barrier into the Benders decompo sition technique is proposed for solving two-stage stochastic programs. Bas ic properties concerning the existence and uniqueness of the solution and t he underlying path are studied. When applied to problems with a finite numb er of scenarios, the algorithm is shown to converge globally and to run in polynomial-time.